MAUDE Adverse Event Report: Biosense Webster Inc WEBSTER; Catheter, Electrode Recording

Biosense Webster Inc WEBSTER; Catheter, Electrode Recording
Catalog Number D6FR252RT
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cardiac Tamponade (2226)
Date of Event 07/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent an ablation procedure with a webster catheter and experienced a cardiac tamponade which required pericardiocentesis.After procedure, patient was alert and oriented during groin access closure, but just after, the patient dropped their blood pressure to 50/20 and became non-responsive.Doctor used an ultrasound machine and checked with a probe on the patient¿s chest for a pericardial effusion.The patient did have one, therefore, the doctor performed a pericardiocentesis on the patient and a total of 400cc came out.Patient was stabilized, woke up and blood pressure was 152/73 on no medications.Extended hospitalization was required as the patient spent the night in the intensive care unit.Patient fully recovered.Blood pressure stabilized and she became alert and orientated again.She just has pain in her chest where the drain is.Doctor believes biosense quad catheter perforated the right ventricle.Multiple attempts have been made to obtain clarification to this complaint.However, no further information has been made available.
 
Additional Manufacturer Narrative
D4: udi: as the lot number provided for the device involved in the event was not recognized in the system, the full udi is currently not available.Multiple attempts have been made to obtain clarification on the lot number.However, no further information has been made available.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).

Brand Name
WEBSTER
Common Device Name
Catheter, Electrode Recording
Manufacturer (Section D)
Biosense Webster Inc
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
Foxconn Baja California
parque industrial el lago
tijuana
Manufacturer Contact
katie seppa
31 technology dr
irvine, CA 92618
+1(513)337-8052
MDR Report Key50077585
Report Number3013300026-2026-02444
Device Sequence Number10252853
Product Code DRF
UDI-Device Identifier10846835004502
UDI-Public10846835004502
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K892265
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberD6FR252RT
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/31/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2026
Supplement Date Received by Manufacturer07/31/2026
08/28/2026
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date08/25/2026
09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient Age78 YR
Patient SexFemale
Patient Weight220 LB